# SDR COMA0060662

- Difficulty date: August 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 13,071 hours, 12,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Part time: 13,071 hours, 12,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT J-CHANNEL AT FS 280.0 IS CORRODED AT BL 0.  PERFORMED A MAJOR REPAIR TO CORRODED AFT J-CHANNEL AT FS 280.0 BL 0.0 IAW WVAC EO 601R-53-1588.
